# SDR ASAA2025083061091

- Difficulty date: August 30, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810768
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD GALLEY, FLOOR PANEL HAS DELAMINATION & AN AREA OF CORROSION IN FASTENER HOLE. GROUNDED - YES. APPLIED PERMANENT REPAIRS TO DAMAGED AREAS OF FLOOR BOARD 141A5810-768 IAW SRM 53-00-50-2R-0, & SRM 53-00-50-2R-7.
